# SDR SWAA2022031584015

- Difficulty date: August 15, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 70,150 hours, 41,334 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER IS CRACKED ON INBOARD END OF LEFT WING LEADING EDGE AT B.S. 500D. / FAIRING FORMER AT INBD L/W FIXED LE REMOVED AND REPLACED IAW B737 SRM 51-40-02 AND DWG 116A3010 AND 116A3110
